# SDR SWIA2020021448479

- Difficulty date: January 2, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AISLE SEAT TRACK STICK 4 HAS CORROSION SPOTS BETWEEN FS 559 THRU FS 559+80 IN THE CABIN    (C-CHECK) RO 2/10/2020   REMOVED AND INSTALLED  NEW SEAT TRACK IAW CRJ-200 AMM.
